Contra G δ -continuity in smooth fuzzy topological spaces

D. Anitha Devi; Elango Roja; Mallasamudram Kuppusamy Uma

Mathematica Bohemica (2009)

  • Volume: 134, Issue: 3, page 285-300
  • ISSN: 0862-7959

Abstract

top
In this paper the concept of fuzzy contra δ -continuity in the sense of A. P. Sostak (1985) is introduced. Some interesting properties and characterizations are investigated. Also, some applications to fuzzy compact spaces are established.

How to cite

top

Devi, D. Anitha, Roja, Elango, and Uma, Mallasamudram Kuppusamy. "Contra $G_\delta $-continuity in smooth fuzzy topological spaces." Mathematica Bohemica 134.3 (2009): 285-300. <http://eudml.org/doc/38093>.

@article{Devi2009,
abstract = {In this paper the concept of fuzzy contra $_\{\delta \}$-continuity in the sense of A. P. Sostak (1985) is introduced. Some interesting properties and characterizations are investigated. Also, some applications to fuzzy compact spaces are established.},
author = {Devi, D. Anitha, Roja, Elango, Uma, Mallasamudram Kuppusamy},
journal = {Mathematica Bohemica},
keywords = {fuzzy contra $_\{\delta \}$-continuity; fuzzy strong $_\{\delta \}$-continuity; fuzzy perfect $_\{\delta \}$-continuity; fuzzy $_\{\delta \}$-compact space; fuzzy $S$-closed space; fuzzy contra -continuity; fuzzy strong -continuity; fuzzy perfect -continuity},
language = {eng},
number = {3},
pages = {285-300},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Contra $G_\delta $-continuity in smooth fuzzy topological spaces},
url = {http://eudml.org/doc/38093},
volume = {134},
year = {2009},
}

TY - JOUR
AU - Devi, D. Anitha
AU - Roja, Elango
AU - Uma, Mallasamudram Kuppusamy
TI - Contra $G_\delta $-continuity in smooth fuzzy topological spaces
JO - Mathematica Bohemica
PY - 2009
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 134
IS - 3
SP - 285
EP - 300
AB - In this paper the concept of fuzzy contra $_{\delta }$-continuity in the sense of A. P. Sostak (1985) is introduced. Some interesting properties and characterizations are investigated. Also, some applications to fuzzy compact spaces are established.
LA - eng
KW - fuzzy contra $_{\delta }$-continuity; fuzzy strong $_{\delta }$-continuity; fuzzy perfect $_{\delta }$-continuity; fuzzy $_{\delta }$-compact space; fuzzy $S$-closed space; fuzzy contra -continuity; fuzzy strong -continuity; fuzzy perfect -continuity
UR - http://eudml.org/doc/38093
ER -

References

top
  1. Balasubramanian, G., Maximal fuzzy topologies, Kybernetika 31 (1995), 459-464. (1995) Zbl0856.54004MR1361307
  2. Dontchev, J., 10.1155/S0161171296000427, Inter. J. Math. Sci. 19 (1996), 303-310. (1996) Zbl0840.54015MR1375993DOI10.1155/S0161171296000427
  3. Ekici, E., Kerre, E., On fuzzy contra continuities, Advances in Fuzzy Mathematics 1 (2006), 35-44. (2006) 
  4. Krsteska, B., Ekici, E., Fuzzy contra strong precontinuity, Indian J. Math. 50 (2008), 149-161. (2008) Zbl1149.54305MR2379141
  5. Pu P. M., Liu Y. M., Fuzzy topology. I: Neighbourhood structure of a fuzzy point and Moor-Smith convergence, J. Math. Anal. Appl. 76 (1980), 571-599. (1980) MR0587361
  6. Ramadan, A. A., Abbas, S. E., Yong Chan Kim, Fuzzy irresolute mappings in smooth fuzzy topological spaces, The Journal of Fuzzy Mathematics 9 (2001), 865-877. (2001) MR1879350
  7. Roja, E., Uma, M. K., Balasubramanian, G., Some generalization of fuzzy G δ -continuous mappings, Mathematical Forum 17 (2004-2005), 1-16. (2005) MR2454049
  8. Roja, E., Uma, M. K., Balasubramanian G., G δ -connectedness in fuzzy topological spaces, East Asian Math. J. 20 (2004), 87-95. (2004) Zbl1066.54006
  9. Samanta, S. K., Chattopadhyay, K. C., Fuzzy topology, Fuzzy Sets Systems 54 (1993), 207-212. (1993) Zbl0809.54005MR1215120
  10. Smets, P., The degree of belief in a fuzzy event, Inform. Sci. 25 (1981), 1-19. (1981) Zbl0472.62005MR0651984
  11. Sostak, A. P., On a fuzzy topological structure, Rend. Circ. Matem. Palermo (Ser. II) 11 (1985), 89-103. (1985) Zbl0638.54007MR0897975
  12. Sugeno, M., An introductory survey of fuzzy control, Inform. Sci. 36 (1985), 59-83. (1985) Zbl0586.93053MR0813765
  13. Thangaraj, G., Contributions to the study on some aspects of fuzzy topological structures, Ph.D. Thesis, University of Madras (2003). (2003) 
  14. Zadeh, L. A., Fuzzy sets, Inf. Control 8 (1965), 338-353. (1965) Zbl0139.24606MR0219427

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.